# SDR EISA95473

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRACKET FOUND CRACKED AT OUTBOARD SIDE OF NR 7 SPOILER ACTUATOR CASTING.  FABRICATED AND INSTALLED WEB REPAIR IAW SRM 51-40-2.  (M)
